Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 48, Number 2, 1 January 2003

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Boundary Values of Cauchy Transforms in Weighted Spaces of Integrable Distributions
pp. 95-110(16)
Authors: Carton-Lebrun, C.; Colacito, F.

Favourites:Add to Favourites

A Note on a Unicity Theorem of N. Terglane
pp. 111-118(8)
Authors: Li, Xiao-Min; Yi, Hong-Xun

Favourites:Add to Favourites
Favourites:Add to Favourites

Sufficient Conditions for Starlikeness and Strong-starlikeness of a Given Order
pp. 131-141(11)
Authors: Anisiu, Valeriu; Mocanu, Petru T.; Şerb, Ioan

Favourites:Add to Favourites

Analytic Solutions for a Class of Nonlinear Ordinary Differential Equations
pp. 143-154(12)
Authors: Biles, Daniel C.; Robinson, Mark P.; Spraker, John S.

Favourites:Add to Favourites

Prescribed Derivatives of Holomorphic Functions
pp. 165-173(9)
Authors: Frerick, L.; M√úller, J.; Wengenroth, J.

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more